# SDR MASA2011042502494

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 21,086 hours, 14,691 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Missing
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST STATIC WICK MISSING.  R2 STATIC WICK.
